MAUDE Adverse Event Report: ARTHREX, INC. 2.4 X 22MM VAL NEAR CORTEX SCREW, TI; BONE FIXATION PLATE

ARTHREX, INC. 2.4 X 22MM VAL NEAR CORTEX SCREW, TI; BONE FIXATION PLATE
Model Number 2.4 X 22MM VAL NEAR CORTEX SCREW, TI
Medical Device Problem Codes Failure to Advance (2524); Defective Device (2588)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 12/15/2025
Type of Reportable Event Malfunction
Event or Problem Description
On 15-dec-2025, a facility representative reported via (b)(4) that (qty.2) ar-8916vnc-22 2.4 mm x 22 mm low-profile locking screws would not thread into the plate, but the third one worked.This was discovered during a case with no patient affected.Additional information was received on 17-dec-2025.The rep advised the event occurred during an open reduction internal fixation of a distal radius fracture.A 1.7 drill bit and a correct guide were used prior to inserting the screw, and the bone quality was adequate.Nothing broke, and no additional screws or plates contained a product allegation.
 
Additional Manufacturer Narrative
Investigation is in process.A follow-up report will be provided upon availability of additional information.
 
Additional Manufacturer Narrative
Additional information: g3, h3, h6.Based on the information provided, which may include the returned device (if available), photographs, videos, event description, and any additional field input, arthrex has determined the most likely cause.The most likely cause is attributed to user-related factors, such as plate screw misalignment or incomplete plate seating.

Brand Name
2.4 X 22MM VAL NEAR CORTEX SCREW, TI
Common Device Name
BONE FIXATION PLATE
Manufacturer (Section D)
ARTHREX, INC.
1370 creekside boulevard
naples FL 34108 1945
Manufacturer (Section G)
ARTHREX, INC.
1370 creekside boulevard
naples FL 34108 1945
Manufacturer Contact
jared engle
8009337001
MDR Report Key23957120
Report Number1220246-2026-00036
Device Sequence Number15855691
Product Code HRS
UDI-Device Identifier00888867130753
UDI-Public(01)00888867130753(11)180215(10)1001809
Combination Product (Y/N)N
Initial Reporter StatePA
Initial Reporter CountryUS
PMA/510(K) Number
K150456
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Distributor
Initial Reporter Occupation Administrator/Supervisor
Type of Report Initial,Followup
Report Date (Section B) 04/20/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number2.4 X 22MM VAL NEAR CORTEX SCREW, TI
Device Catalogue NumberAR-8916VNC-22
Device Lot Number1001809
Was Device Available for Evaluation? No
Distributor Facility Aware Date12/15/2025
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 12/15/2025
Supplement Date Received by Manufacturer04/17/2026
Initial Report FDA Received Date01/05/2026
Supplement Report FDA Received Date04/20/2026
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured02/15/2018
Is the Device Labeled for Single Use? (Y/N) Yes
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown